# SDR 31201052404

- Difficulty date: May 24, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N137FX
- Make and model: Lear 31A
- Aircraft serial: 201
- Aircraft time: 2,413 hours, 1,995 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 2618466006
- Part serial: MRP252750
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WENT TO EMERGENCY PRESSURIZATION DURING CLIMB-OUT, WOULD NOT PRESSURIZE AT 8000 FT. PERFORMED UNSCHEDULED LANDING.  MX REPLACED RT 3-WAY VALVE, BOTH MOD VALVES AND MOD CONTROL BOX.  CABIN PRESSURIZING ON GROUND, APPROX 2000 FPM WHEN ADVANCED THROTTLES.  WOULD RETURN TO NORMAL WHEN RETRACTED.  CREW TURNED OFF BLEED SWITCHES WITH NO EFFECT.  MAINTENANCE REPLACED RT 3 WAY VALVE, RT MODULATING VALVE AND RT VALVE CONTROL BOX. OPS CHECKS NORMAL.
